# SDR 2015FA0000510

- Difficulty date: September 28, 2015
- Submitted: October 27, 2015
- Operation: General aviation
- Aircraft: N81020
- Make and model: Piper PA-28-161
- Aircraft serial: 288016105
- System (JASC): 2740 · Stabilizer Control System
- Part: Cable
- Part number: 62701111
- Condition: Frayed
- Location: Trim Servo
- Part time: 11,919 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION, FOUND THE FORWARD TRIM CABLE FREYED IN THE VICINITY OF THE PET 1 PITCH TRIM SERVO THROUGH THE TRIM OPERATING RANGE OF THE CABLE AROUND THE PULLEYS AND CAPSTAN.   THE ELECTRIC PITCH TRIM WAS INOPERABLE AT THE TIME.
